Aug 17 2014

Some experience Die Off Symptoms taking Body Biotics

Published by at 8:44 am under probiotic supplements

Experiencing symptoms after taking BODY BIOTICS™?
You may be experiencing die off.

If you are just starting on BODY BIOTICS™ SBO Prebiotic/Probiotics Consortia™, or are increasing your dose to address something going on in your system, it is important to note that you may experience various symptoms as the war is waged between the friendly and unfriendly bacteria. People often ask what kind of symptoms they may experience and what causes these symptoms. The answer is you are experiencing die off of the unwanted bacteria and pathogens in your system and the release of toxins. For example, if you are battling candida, (see our blog posts from April 6 and April 16), you could experience die off as the friendly bacteria starve out the candida. Anytime you start an aggressive regiment of probiotics you may experience the following symptoms:

  • Headache, fatigue, dizziness
  • Constipation or diarrhea
  • Bloating or gas
  • Nausea
  • Joint or muscle pain
  • Swollen glands
  • Body itchiness, hives or rashes
  • Sweating and Fever
  • Chills, cold feeling in your extremities
  • Skin breakouts
  • Elevated heart rate
  • Recurring vaginal, prostate and sinus infections1

The good news is that all of these symptoms are signs of the body’s natural healing process.. This means that your body is doing its own work so don’t become discouraged. You can reduce your dosage for a few days and allow your body to move through the condition if necessary.  When this die off occurs, toxins are released and need to be flushed from the body. They are removed through urnine, sweat and bowel elimination.

“One phenomenon deserving emphasis is seen occasionally when therapy is initiated. It suggests the Herxheimer reaction. The reaction is usually limited to a flu-like syndrome of mild generalized aching and lowgrade fever, but may also encompass an exacerbation of the patient’s allergic manifestations.”2

According to the website thecandidadiet.com there are a few things you can do to slow down this reaction or expel the toxins faster.

  • Take a supplement like CandidateMolybdenum or Milk Thistle to help your liver expel the toxins. Molybdenum in particular is very useful for those suffering from Die-Off. It converts the neurotoxin acetaldehyde into acetic acid, which is then expelled by your body or even converted into helpful digestive enzymes.
  • Cut back or temporarily discontinue antifungal supplements. Antifungals work by breaking down the walls of the Candida yeast cells, which then release the many toxins that the Candida has been producing. Reducing your antifungal dosage will cut down the amount of toxins being released into your bloodstream. When you feel better, you can start to increase it again.
  • Reduce your dosage of probiotics. A course of good probiotics will repopulate your gut, crowd out the Candida, restore your stomach acidity and boost your immune system. Probiotics are less likely than antifungals to cause Die-Off, but if you start to experience the symptoms you can temporarily reduce your dosage.
  • Increase water intake to flush out the toxins faster. If you want to feel better, all those byproducts that are released by the Candida yeast need to leave your body. You can give them a push by drinking more water.
  • Slow down and rest as much as possible. Stress can weaken your adrenals and reduce your body’s ability to fight pathogens like a fungal infection. Relaxing and taking some personal time will help your immune system to do what it was designed to do.
  • Try some alternative detox methods like skin brushing, saunas or contrast showers. Most of these treatments are designed to increase your circulatory and lymphatic systems. They help you to expel the toxins that the dying Candida cells have released.
  • Take 1000 mg of Vitamin C twice daily. This multi-purpose vitamin boosts your adrenals and helps restore your immune system to health.1

You can also help cleanse your system of toxins by doing a good internal cleanse. We will discuss the benefits of a good cleanse or detoxing next week.

Until then, healthiest wishes!

 Kelli

www.bodybiotics.com

 

References:

  1. http://www.thecandidadiet.com/candida-die-off.htm
  2. http://orthomolecular.org/library/jom/1980/pdf/1980-v09n04-p287.pdf


2 responses so far

2 Responses to “Some experience Die Off Symptoms taking Body Biotics”

  1. Jessenia Cristofaro

    By increasing your dose you may experience various die off symptoms as the war is waged between the friendly and unfriendly bacteria

  2. adminon 06 May 2018 at 12:56 pm

    That is true Jessenia and there can be a range of symptoms, from achy flu like symptoms, to rash, queasy stomach and more.
    Thank you for your interest in our posts on SBO’s
    Admin

Trackback URI | Comments RSS

Leave a Reply

Hide me
Enter To Win 3 Bottles Body Biotics - Drawing Nov 10th. U.S.A. Only
  Name: Email:
Show me
Build an optin email list in WordPress [Free Software]